Comparing Open-loop With Markov Equilibria in a Class of Differential Games
We consider a class of differential games with transition equations that are homogeneous of degree one. For any game G with a discount rate r, consider a Markov perfect equilibrium (MPE) with strategies that are linear in the state variables. We show that the time paths of the control variables of this equilibrium constitute an open-loop equilibrium of a corresponding game Classification-JEL: C72; C73; Q30
(This abstract was borrowed from another version of this item.)
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 50 (1999)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://www.blackwellpublishing.com/journal.asp?ref=1352-4739|
More information through EDIRC
|Order Information:||Web: http://www.blackwellpublishing.com/subs.asp?ref=1352-4739|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Van Long, Ngo & Shimomura, Koji, 1998.
"Some results on the Markov equilibria of a class of homogeneous differential games,"
Journal of Economic Behavior & Organization,
Elsevier, vol. 33(3-4), pages 557-566, January.
- Ngo Van Long & Koji Shimomura, 1995. "Some Results on the Markov Equilibria of a Class of Homogeneous Differential Games," CIRANO Working Papers 95s-36, CIRANO.
- Clemhout, Simone & Wan, Henry Jr., 1994. "Differential games -- Economic applications," Handbook of Game Theory with Economic Applications,in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 23, pages 801-825 Elsevier.
- Takayama,Akira, 1985. "Mathematical Economics," Cambridge Books, Cambridge University Press, number 9780521314985, February. Full references (including those not matched with items on IDEAS)